RUS  ENG
Full version
JOURNALS // Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva // Archive

Trudy SVMO, 2008, Volume 10, Number 2, Pages 79–87 (Mi svmo98)

In Middle Volga Mathematical Society

Stability of solutions of system of nonlinear partial integro-differential equations

A. V. Ankilov, P. A. Vel'misov

Ulyanovsk State Technical University

Abstract: The conditions of stability of solutions of some classes of system of nonlinear partial integro-differential equations, describing the dynamic of elastic elements (plates, casing) of thin-walled constructions in interaction with flow of fluid (gas) with consideration of time delay of the elements bases reactions, are obtained.

Keywords: dynamic stability; deflection of argument; system of partial integro-differential equations.

UDC: 517.9

Received: 10.09.2008



© Steklov Math. Inst. of RAS, 2025